Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Spinor sheaves on singular quadrics


Author: Nicolas Addington
Journal: Proc. Amer. Math. Soc. 139 (2011), 3867-3879
MSC (2010): Primary 14J70, 14J60, 14J17, 15A66; Secondary 13D02
Published electronically: March 21, 2011
MathSciNet review: 2823033
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We define, using matrix factorizations of the equation of $ Q$, reflexive sheaves on a singular quadric $ Q$ that generalize the spinor bundles on smooth quadrics. We study the first properties of these spinor sheaves, give a Horrocks-type criterion, and show that they are semi-stable, and indeed stable in some cases.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14J70, 14J60, 14J17, 15A66, 13D02

Retrieve articles in all journals with MSC (2010): 14J70, 14J60, 14J17, 15A66, 13D02


Additional Information

Nicolas Addington
Affiliation: Department of Mathematics, Imperial College London, London SW7 2AZ, United Kingdom
Email: n.addington@imperial.ac.uk

DOI: http://dx.doi.org/10.1090/S0002-9939-2011-10819-0
PII: S 0002-9939(2011)10819-0
Received by editor(s): June 8, 2010
Received by editor(s) in revised form: September 29, 2010
Published electronically: March 21, 2011
Additional Notes: This work was supported in part by the National Science Foundation under grants no. DMS-0354112, DMS-0556042, and DMS-0838210.
Communicated by: Lev Borisov
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.